Advanced

Existence and construction of solutions of dissipative inverse problems

Kristensson, Gerhard LU ; Krueger, Robert J and Winther, Ronald C (1991) In Journal of Mathematical Analysis and Applications 157(2). p.542-554
Abstract
The problem considered here is that of simultaneously reconstructing spatially dependent velocity and dissipation profiles for a one-dimensional medium using a finite time trace of normal incidence reflection data measured on one side of the medium. It is shown that if the sup norm of the reflection data is bounded in a particular way, then this inverse problem is guaranteed to have a solution. A numerical algorithm which is based on this existence proof is used to illustrate the reconstruction process.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
157
issue
2
pages
542 - 554
publisher
Elsevier
external identifiers
  • Scopus:5544262883
ISSN
0022-247X
DOI
10.1016/0022-247X(91)90105-9
language
English
LU publication?
no
id
c2a08b5f-b5ff-4812-8f25-5794cb7d0cec (old id 1038987)
date added to LUP
2008-02-28 12:04:48
date last changed
2016-10-13 04:33:23
@misc{c2a08b5f-b5ff-4812-8f25-5794cb7d0cec,
  abstract     = {The problem considered here is that of simultaneously reconstructing spatially dependent velocity and dissipation profiles for a one-dimensional medium using a finite time trace of normal incidence reflection data measured on one side of the medium. It is shown that if the sup norm of the reflection data is bounded in a particular way, then this inverse problem is guaranteed to have a solution. A numerical algorithm which is based on this existence proof is used to illustrate the reconstruction process.},
  author       = {Kristensson, Gerhard and Krueger, Robert J and Winther, Ronald C},
  issn         = {0022-247X},
  language     = {eng},
  number       = {2},
  pages        = {542--554},
  publisher    = {ARRAY(0xc307e48)},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Existence and construction of solutions of dissipative inverse problems},
  url          = {http://dx.doi.org/10.1016/0022-247X(91)90105-9},
  volume       = {157},
  year         = {1991},
}